# SDR RRXA10916

- Difficulty date: April 4, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: SR08530027
- Condition: Cracked
- Location: Aft Lwr Mcd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND 4 CRACKS AT AFT LWR CORNER OF MCD APPROX 3/8" LONG, DAMAGE EXCEEDED LIMITATIONS IAW DC-8S RM.  /////CORRECTIVE ACTION/////  FABRICATED PART AND INSTALLED IAW DC-8S RM 51-1-20D, 51-1-21A AND DWG SR08530027.
